# SDR CA020215012

- Difficulty date: February 6, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 24,649 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: CU99
- Condition: Seized
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF WAS ABORTED FROM YVP AFTER MIN TORQUE WAS NOT OBSERVED AND THE RT ENGINE PROCEEDED TO AUTO-FEATHER.  ON REMOVAL OF THE PCU IT WAS NOTICED THAT THE DRIVE GEAR HAD SEIZED AND SHEARED THE PCU DRIVE QUILL SHAFT.  A SERVICEABLE PCU AND PCU QUILL SHAFT WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
